# SDR CA030724005

- Difficulty date: July 23, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 5,084 hours
- Engine: Pwa JT15D4
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Axle
- Part number: 66412005
- Condition: Corroded
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A PHASE 1-5 INSPECTION OF THE MAIN LANDING GEAR THE AXLE EXPANSION PLUG PN 5514350 WAS FOUND CORRODED. UPON REMOVAL OF THE PLUG CORROSION WAS FOUND ON THE AXLE BORE APPROXIMATELY 1.5 INCHES FROM THE END.
